Prediction of two periods by simple autoregressive models with one lag

Research output: Contribution to JournalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)58-74
Number of pages17
JournalEconomist
Volume123
DOIs
Publication statusPublished - 1975

Cite this

@article{10fd4ba9a06b4cefa157028bb7cc7f51,
title = "Prediction of two periods by simple autoregressive models with one lag",
author = "{den Butter}, F.A.G.",
year = "1975",
doi = "10.1007/BF02115563",
language = "English",
volume = "123",
pages = "58--74",
journal = "Economist",
issn = "0013-063X",
publisher = "Springer Netherlands",

}

Prediction of two periods by simple autoregressive models with one lag. / den Butter, F.A.G.

In: Economist, Vol. 123, 1975, p. 58-74.

Research output: Contribution to JournalArticleAcademicpeer-review

TY - JOUR

T1 - Prediction of two periods by simple autoregressive models with one lag

AU - den Butter, F.A.G.

PY - 1975

Y1 - 1975

U2 - 10.1007/BF02115563

DO - 10.1007/BF02115563

M3 - Article

VL - 123

SP - 58

EP - 74

JO - Economist

JF - Economist

SN - 0013-063X

ER -